# SDR YENA2021102000700

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 249
- Aircraft time: 33,846 hours, 22,060 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Slat Track
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK: RH WING L.E. SLAT TRACK #5 CUTOUT ; REF TOMX NR 00060: RH WING FIXED LEADING EDGE SLAT TRACK #5 CUTOUT WAS REPAIRED IAW SRM 57-49-01/REPAIR 51P.
